# SDR DALA13069760962

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 62,840 hours, 46,647 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON WEB, ANGLES AND FITTING BETWEEN XH=27 AND XHS=97 ALSO ON PRODUCTION DOUBLER BETWEEN XH=27 AND XHS=41 AT RT HORIZONTAL STABILIZER REAR SPAR.  DAMAGED WEB , ANGLES AND FITTING AND DOUBLER REMOVED IAW SRM 51-30-1, 51-30-2 AND 51-30-5, FABRICATED IAW DWG 9918401, REV "DC" AND TREATED AND PAINTED IAW SRM 51-10-3, PAR 14/21.  NEW WEB, DOUBLER , ANGLES AND FITTING WERE INSTALLED IAW DWG 9918401, REV "DC" AND SRM 51-30-1, 51-30-2, AND 51-30-5 G.
